I started taking diphenhydramine as directed to fall asleep. Over time it wasnt enough so I took more. However, I found that when I took a higher dose it gave me a sensation of energy and happiness for about 1/2 to 1 hour. Those effects would gradually turn into a calmer state, but made it slightly harder to focus. Gradually the effects wore off in about 1 to 2 hours. Over time I came to know how much and how often to take to get those effects and feel that energizing happy pep; about 200mg every 3 to 4 hours a day. Side note; doesn't make me sleepy. I have been taking this regiment now for 13 years (which would equal about 5,931,250mg of diphenhydramine). This is the first time I have really shared this. Now I am wondering if I damaged anything, what will happen if I continue, and if so can I take it with Ritalin (dr just prescribed) ?
I'm glad I found you. I'm curious, too.
I've taken that much diphenhydramine for years. I get euphoric, too. I am losing the ability to walk. Diphenhydramine, along with gabapectin, eases my pain.
Diphenhydramine might be the culprit that gives me trouble with memory loss. I t also makes my lips twitch and gyrate, but I'm not positive.
Bottom line--- > you and I are still alive, so it must be ok
- Diphenhydramine Information for Consumers
- Diphenhydramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diphenhydramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using Diphenhydramine for 20 years or so. I have been increasing my dosage sometimes up?
Updated 14 Jul 2015 • 1 answer
Updated 1 Sep 2016 • 3 answers
Updated 28 Apr 2016 • 3 answers
I have been prescribed. 40mg of aripiprazole or abilify for 4-5 years in the uk. what are the risks?
Updated 5 May 2016 • 1 answer
Updated 14 Nov 2018 • 1 answer